Hi I've been on clomid for 9 months but not taken for last 2 cycles. I have just finished my last period but have had breasts tenderness and dizziness for about 4 weeks now. This is the first time.I've had these symptoms although in the past I've had terrible bloating, stomach cramps and vomiting through out my cycle. HPT is negative but can't help feeling thid isn't my usual clomid side effect. Also this last couple of days I've come out with a slight, but very itchy, rash. Any thoughts appreciated!!
- Clomid Information for Consumers
- Clomid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 2 answers
Posted 19 Jan 2010 • 1 answer
Posted 13 Sep 2010 • 1 answer
I already taken 1 doses of Clomid 50 mg.I confused that if any side effects or problems,pls explain?
Posted 10 Mar 2011 • 1 answer
Posted 25 May 2016 • 0 answers